# SDR ARWA20030801

- Difficulty date: August 5, 2003
- Submitted: August 12, 2003
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45688
- Aircraft time: 75,606 hours, 27,213 cycles
- Engine: Pwa JT3D7
- Engine time: 53,435 hours, 17,700 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 563883
- Part serial: 6154548
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

COMPRESSOR STALL NR 2 ENGINE COMMENCING THE TAKE OFF ROLL. REJECTED TAKE OFF (RTO).  REMOVED AND REPLACED NR 2 PRESSURE RATIO SURGE BLEED VALVE IAW MM 75-30-3. OPERATIONAL CHECK ON RUN UP IAW MM 71-0 FOUND NORMAL.
